aequationes mathematicae

, Volume 22, Issue 1, pp 42–45 | Cite as

Edge-disjoint Hamilton cycles in 4-regular planar graphs

  • J. A. Bondy
  • R. Häggkvist
Research Papers

AMS (1980) subject classification

Primary 05C10, 05C40 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Grinberg, E.,Plane homogeneous graphs of degree three without Hamiltonian circuits. (Russian. Latvian and English summaries) Latvian Math. Yearbook, Izdat. “Zinatne”, Riga4 (1968), 51–58.Google Scholar
  2. [2]
    Grünbaum, B. andMalkevitch, J.,Pairs of edge-disjoint Hamiltonian circuits. Aequationes Math.14 (1976), 191–196.Google Scholar
  3. [3]
    Grünbaum, B. andZaks, J.,The existence of certain planar maps. Discrete Math.10 (1974), 93–115.Google Scholar
  4. [4]
    Kotzig, A.,Aus der Theorie der endlichen regulären Graphen dritten und vierten Grades. (Slovak. Russian and German summaries) Časopis Pěst. Mat.82 (1957), 76–92.Google Scholar
  5. [5]
    Martin, P.,Cycles Hamiltoniens dans les graphes 4-réguliers 4-connexes. Aequationes Math.14 (1976), 37–40.Google Scholar
  6. [6]
    Meredith, G. H. J.,Regular n-valent n-connected nonHamiltonian non-n-edge-colorable graphs. J. Combinatorial Theory Ser. B14 (1973), 55–60.Google Scholar
  7. [7]
    Nash-Williams, C. St. J. A.,Possible directions in graph theory. In: Proceedings of conference on Combinatorial Mathematics and its Applications, Oxford, (1969). Academic Press, London, 1971, pp. 191–200.Google Scholar
  8. [8]
    Tutte, W. T.,A theorem on planar graphs. Trans. Amer. Math. Soc.82 (1956), 99–116.Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • J. A. Bondy
    • 1
  • R. Häggkvist
    • 1
  1. 1.Dept. of Combinatorics & OptimizationUniversity of WaterlooWaterlooCanada

Personalised recommendations